# SDR UIEA2022011860032

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217012
- Part serial: 930529
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 80 KNOTS BLEED 1 EICAS MESSAGE APPEARED AND A PRONOUNCED ACRID SMELL INFILTRATED THE FLIGHT DECK.(  PERFORMED TAKE OFF POWER RUNS PER AMM 71-00-00. NO DISCREPANCIES FOUND. SEE LOG PAGE ITEMS M5 AND M6 FOR CONDITIONAL INSPECTIONS FUMES IN THE COCKPIT AND HIGH ENERGY STOP. ITEM M3- REMOVED AND REPLACED HP VALVE IAW AMM 36-11-05 PERFORMED OPS CHECK OF HP VALVE PER AMM 36-11-05 AND AMM 71-00-00 CHECKS OK.  ITEM M5- PERFORMED HIGH ENERGY STOP INSPECTION PER AMM 05-51-10. CHECKS NORMAL.  ITEM M6- PERFORMED CONDITIONAL INSPECTION PER FIM TASK 21-00 AND TASK 810, CHECKS NORMAL PER AMM 05-51-56   /    )
